≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Radiation side effects 16Nat Phos side effects in infant. 24For Professional Homeopaths - Side Effects of Thuja 30 1Clinical observation of Arsenic Album 200C to reduce side-effects during Chemotherapy Protocols 9Bryonia Alba- sexual side effects? 1Long term masturbation side effects 8Side effects of antim crud 30 2Masterbation side effects 4Can i take these three medicine together. Any side effects 1side effects of medicines 5

 

The ABC Homeopathy Forum

Side effects of homeopathy

More than one year I am visiting
homeopath. My main health problems in the beginning were :
psychics (chronic neurosis ) and protozoa and fungus infection of my gut
( blastocystis hominis and candida ) .
Since then there is some improvements : varicocele disappeared , also there is less itching in anus. But my physical condition deteriorated : I gain 20 kg in weight became unfit , weak , my blood pressure raised .
It is worth to mention that I never experienced these problems before . A year and half ago I run 20 km every week , did 25 chin-ups ...
My doctor tells me that every thing is o'k , but my physical
condition didn't improve .
Should I change doctor ?
I am asking you advice.
 
  Rustam on 2008-01-12
This is just a forum. Assume posts are not from medical professionals.
whats the remedy that you are taking and for how long?
 
rishimba last decade
Unfortunately Rustam, those who do not fully understand the concepts of Homoeopathy will always tell you everything is fine, even as a patient is gasping his last breath. They do not understand how incorrectly chosen or prescribed remedies can cause more harm than good, and simply dismiss such reactions, steaming ahead with yet more prescriptions.

If you are experiencing such long term problems from a remedy, which I have seen innumerable times when picking up the cases of other so-called 'practitioners', and you are quite certain this is the case, the remedy will need to be antidoted (which SHOULD happen as soon as it is realised a mistake has been made), and I'm sure we can all help you with this. Please post the information Rishimba has requested.
 
Dr Organon last decade
My health begun deteriorating since Feb 2007 . When I took lycopodium , bryonia ( 30c for several months ) .
Since then I was treated with Psorinum 10000c , medhorrinum 10000c, 28 of November I took
Arsenicum Album 1000c and finally at 28 Dec 2008 I took 10000c of Arsenicum album .
Since then my blood pressure rose .
 
Rustam last decade
It is never admissible to prescribe remedies for such long periods of time, and certainly not in the same potency, which will almost always result in ill-effects to the patient.

My advice would be to now stop any and all remedies if you have not already done so.

Aside from the rise in blood pressure resulting from the Arsenicum (which may go away after a little more time has elapsed), which of the above remedies would you most associate with the ill effects described?
 
Dr Organon last decade
Lycopodium . I am also feeling sleepy , and also there is a an increasing amount of water in my hands ( this begun 8 month ago ) .

Psorinum , Midharrinum and Arsenicum Album I took only once .

How I can prevent high blood pressure ?

Thanks .
 
Rustam last decade
More details : last 5 month ( from 27 July 2007 ) I took a new homeopathic remedies as follows :
1) Psorinum 10000c 27 July
2) medhorrinum 10000c 28 Sept
3) Arsenicum album 1000c 28 Nov
4) Arsenicum Album 10000c 28 Dec .
Also I took several times Kali
Carbonicum ( 200c ) and for month Iris 12c .
 
Rustam last decade
Rustam, apologies for the delay, my attention was being held elsewhere.

Okay, you say most of your problems were caused by Lycopodium, which is possible, but as you were taking Bryonia at the same time, it makes it harder to ascertain this was the case. Most of your symptoms would to me suggest that it was actually the Bryonia which caused most of your suffering, and that we should try to antidote this first. There are though a number of remedies which antidote both Bryonia AND Lycopodium, so it is these we will be concentrating on.

Before we begin though, and if you decide to go ahead with this, can you tell me how these two remedies were dosed.
 
Dr Organon last decade
Oh, and Mr(?) Rishimba, please contribute as well? I do not wish to commandeer the patient, as it was you who originally responded. I have just had a lot of experience with rectifying this kind of problem, so it was hard not to respond.
 
Dr Organon last decade
I took Lycopodium in dilutions of 30c for period about a month ( may be a month and half ).
Next my homeopath prescribed me Brionia ( concentration 30c or 12c ) but there were no relief of my condition .
I gained 20kg within several months ( I eat 200 g of butter every day ,and a lot of grain products - cakes and et cetera ).
My doctor tells me that this what is should to be , but by my opinion this takes too much time .
By the way I feel better with high blood pressure , so thank you .
 
Rustam last decade
Another general question : could classical homeopathy damage my health ?
My homeopath tells me that organism never damages itself ,and homeopathic remedies only tell to organism what to do .
 
Rustam last decade
Ahh, then okay, these were dosed seprately, this was unclear from your post.

My advice then would be to take one single dose of Graphites 6x liquid potency, preferably by olfaction (a quick sniff), which is the smallest dose one can have, as out of all the antidotes to Lycopodium, this remedy would seem to fit your symptoms the most.

If there is improvement from this, other antidotes can be applied if necessary, until the situation is rectified.

If there is none, then it would be unlikely that Lycopodium is the source of your troubles, and we can then review the situation from there.

Take the remedy as directd, then report back with any reaction.
 
Dr Organon last decade
Any remedy which is badly chosen or incorrectly prescribed carries the risk of causing problems, although this is usually only the case when it is prescribed over long periods of time, especially if this is in the same potency, as has been the case here.

Any system of medicine may damage your health if incorrectly prescribed.
 
Dr Organon last decade
Another thing which I forgot to tell : I lost libido .
 
Rustam last decade
Acceptable risks.
 
girilal last decade
Can it be reversed ( libido loss) ?
 
Rustam last decade
Usually, yes, and of course this may also be a proving symptom of the Lycopdioum, we will have to wait and see.
 
Dr Organon last decade
Dr. Organon Sir,
I wish to know whether the effects of homeopathic medicines are temporarary or permanent ? Can the sideeffects of homeo medicines be antidoted? or will they go away after a certain period of time?
( e.g. Nux vomica - 1-7 days,
Hepar sulph - 40-50 days etc,)
 
manicmpf 8 years ago
Some doctors use Steroids with homeopathy , so just check it out. Your all side effects shows u were given steroids. This is disgusting fake practise taken up by few doc who take challenge to cure ppl in specified duration and then give them steroids. It's happening in India and with most reputed doctors ....
 
Rana Bose 6 years ago
It is unfortunate to make very serious allegations without giving any supporting details.
 
kadwa 6 years ago
Logged in to view progress.
 
mani_jee 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.